# SDR AALA20150109007

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CTR FUEL TANK SKIN STATION 541 UNDER RT DRAG LINK.  REMOVED CORROSION IAW SRM 51-10-02 & EA 53-037989 DATED 1/7/15.
